Discussions that mention zometa

Cancer: Lung board


JanMarie,
I was numb when I first read your posting and understood all you were sharing. Your mom has fought hard and I respect her wishes and what a fighter she has been, but can understand there comes a time when one can only take so much. You have been remarkable with her and been such a loving friend/daughter caring for your mom and sacrificing your days off to drive to OC to be there for your parents...amazing....week after week, month after month and year after year....I know it breaks your heart, but you are a strong woman and know you face this day in and day out with your job, but when it is your mom you know that void could be approaching...I am so sorry JanMarie.
When you mentioned your mom's jaw pain subsided after taking steroids Stan and I had realized over the weekend that the steroids he started taking on Friday for his chemo made his back better....BUT....they caused him severe aggressive behavior and mean and I could go on and on...scary weekend. We had to speak to the RN on Monday because we cannot have him in the condition again....it was very scary for the boys and myself. (the poor boys) But Stan was amazed at how much it took the pain away from his back so can imagine how much it eased your mom's jaw pain too! Did she ever have shots of Zometa? They say after a point in time they can cause jaw pain and so they stopped giving them to Stan.
Please keep us updated JanMarie and know you are always in my thoughts and prayers....Oh, also what I find so odd tonight reading your posting was that Stan told me tonight he does not know if he is strong enough to continue with this 4th line of treatment...it is knocking him down really bad. He wants quality and he does not have it right now and this is only the first treatment and must go to December.
Kim